Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Relatively and inner uniform domains

Author: Jussi Väisälä
Journal: Conform. Geom. Dyn. 2 (1998), 56-88
MSC (1991): Primary 30C65
Published electronically: August 19, 1998
MathSciNet review: 1637079
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize the concept of a uniform domain in Banach spaces into two directions. (1) The ordinary metric $d$ of a domain is replaced by a metric $e\ge d$, in particular, by the inner metric of the domain. (2) The uniformity condition is supposed to hold only for certain pairs of points of the domain. We consider neargeodesics and solid arcs in these domains. Applications to the boundary behavior of quasiconformal maps are given. In particular, we study maps between domains of the form $E\times B$, where $E$ is a Banach space and $B$ is a ball.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (1991): 30C65

Retrieve articles in all journals with MSC (1991): 30C65

Additional Information

Jussi Väisälä
Affiliation: Matematiikan laitos, Helsingin yliopisto, PL 4, Yliopistonkatu 5, 00014 Helsinki, Finland

Received by editor(s): September 18, 1997
Received by editor(s) in revised form: April 14, 1998
Published electronically: August 19, 1998
Article copyright: © Copyright 1998 American Mathematical Society